Isotropic Markov semigroups on ultra-metric spaces

Alexander D. Bendikov, Alexander A. Grigor'yan, Christophe Pittet, Wolfgang Woess

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)589-680
JournalRussian mathematical surveys
Volume69
Issue number4
DOIs
Publication statusPublished - 2014

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this